If you need an accessible version of this item please contact JSTOR User Support

A New Formula for π

Yuri V. Matiyasevich
The American Mathematical Monthly
Vol. 93, No. 8 (Oct., 1986), pp. 631-635
DOI: 10.2307/2322322
Stable URL: http://www.jstor.org/stable/2322322
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A New Formula for π
Preview not available

Page Thumbnails

  • Thumbnail: Page 
631
    631
  • Thumbnail: Page 
632
    632
  • Thumbnail: Page 
633
    633
  • Thumbnail: Page 
634
    634
  • Thumbnail: Page 
635
    635